# SDR CALA2023020600347

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,972 hours, 26,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Fwd Lt Emer Lgts
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - FWD LEFT EMERGENCY LIGHTS BATTERY FAILED THE CAPACITY TEST. REMOVED AND REPLACED THE LEFT EMERGENCY LIGHTS BATTERY PER AMM 33-51-38. OPS CHECK GOOD.
